Has anyone had the same side effects that I have while taking omeprazole 20mg once a day... everything seems to have dried up... lips and mouth and skin..i ache all over... feel lethargic... feel dizzy... weight gain around stomach area... ive even dried up down below... im thinking of coming off these i feel dreadful... i look tired and have bags under my eyes which ive never suffered from before
It is possible, but not usually a side effect. You might want to switch to another GERD medication such as prevacid. Like all medications how we react to medication is so individualized. Prevacid is enough different from Prolosec you might be ok, but is a proton pump inhibitor just like omeprazole. If you are having GERD symptoms you don't want to ignore it. It can result in Berrett Syndrome which is can lead to cancer, and beside GERD is not fun.
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2011 • 2 answers
Posted 2 Aug 2011 • 2 answers
Posted 17 May 2012 • 7 answers
I have discoloration of my lips inside my mouth, a very severe case of dry mouth and metallic taste?
Posted 6 Jul 2016 • 0 answers
Posted 13 Jul 2016 • 1 answer